# SDR CALA2017052701607

- Difficulty date: May 27, 2017
- Submitted: May 28, 2017
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 99,013 hours, 15,557 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Part number: 70002
- Condition: Odor
- Location: Aft Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL ODOR IN AFT GALLEY.  REMOVED AND REPLACED THE RT CHILLER.   OPS CHECKED GOOD IAW AMM 25-33-02.
